# SDR SWAA2014091231888

- Difficulty date: August 25, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 37,950 hours, 25,355 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 5926751033
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT OTBD TRACK LE DOOR ASSEMBLY CRACKED.  R & R DOOR ASSEMBLY IAW DWG.
